본문 바로가기
KERD
논문KCI 등재

Generalizations of Ramanujan's Integral Associated with Infinite Fourier Cosine Transforms in Terms of Hypergeometric Functions and its Applications

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we obtain an analytical solution for an unsolved definite integral RC (m, n) from a 1915 paper of Srinivasa Ramanujan. We obtain our solution using the hypergeometric approach and an infinite series decomposition identity. Also, we give some generalizations of Ramanujan’s integral RC (m, n) defined in terms of the ordinary hypergeometric function 2F3 with suitable convergence conditions. Moreover as applications of our result we obtain nine new infinite summation formulas associated with the hypergeometric functions 0F1, 1F2 and 2F3.

Abstract

In this paper, we obtain an analytical solution for an unsolved definite integral RC (m, n) from a 1915 paper of Srinivasa Ramanujan. We obtain our solution using the hypergeometric approach and an infinite series decomposition identity. Also, we give some generalizations of Ramanujan’s integral RC (m, n) defined in terms of the ordinary hypergeometric function 2F3 with suitable convergence conditions. Moreover as applications of our result we obtain nine new infinite summation formulas associated with the hypergeometric functions 0F1, 1F2 and 2F3.

참고문헌 (12)

  1. A. Erd´elyi, "Higher transcendental functions, Vol. I" (1953), McGraw-Hill
  2. A. Erd´elyi, "Tables of integral transforms, Vol. I" (1954), McGraw-Hill
  3. F. Oberhettinger, "Tables of Mellin transforms" (1974), Springer-Verlag
  4. F. Oberhettinger, "Tables of Fourier transforms and Fourier transforms of distributions" (1990), Springer Verlag
  5. M. I. Qureshi, "Evaluation of some definite integrals of Ramanujan, using hypergeometric approach", Palest. J. Math, 7(2), pp.620~623 (2018)
  6. "2018", ~
  7. S. Ramanujan, "Some definite integrals connected with Gauss’s sums", Mess. Math, 44, pp.75~85 (1915)
  8. H. M. Srivastava, "A note on certain identities involving generalized hypergeometric series", Nederl. Akad. Wetensch. Indag. Math, 41, pp.191~201 (1979)
  9. H. M. Srivastava, "A treatise on generating functions" (1984), Halsted Press (Ellis Horwood Limited), John Wiley and Sons
  10. H. M. Srivastava, "A family of hypergeometric integrals associated with Ramanujan's integral formula", Advanced Studies in Contemporary Mathematics, 18(2), pp.113~125 (2009), 장전수학회
  11. E. M. Wright, "The asymptotic expansion of the generalized hypergeometric function", J. London Math. Soc, 10, pp.286~293 (1935)
  12. E. M. Wright, "The asymptotic expansion of the generalized hypergeometric function", Proc. London Math. Soc. (2), 46, pp.389~408 (1940)

관련 논문AI추천

이 간행물의 다른 논문 (14건)